# SDR ASAA2024042850911

- Difficulty date: April 28, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 58,480 hours, 17,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: BAC1496444
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT RH TRANSITION CORRODED FROM STA 500B TO 500H. GROUNDED - YES. REMOVED AND REPLACED WITH NEW RH TRANSITION FROM STA 500B TO 500H IN THE FWD CARGO PIT. TRANSITION PANEL HAD BEEN FOUND OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2 AFTER CORROSION REMOVAL. FABRICATED NEW RH TRANSITION PANEL IAW B737-800 SRM 51-40-05-0G-0. W=3" O=.040" R=.020" L=1" D=.020".
